# SDR A6WA2019020546360

- Difficulty date: January 9, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 34,297 hours, 33,098 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAUTION MESSAGE WHEN FLAPS SELECTED TO 30 DEGREES, FLAPS     REMAINED AT 20 DEGREES, C/W QRH
